×

zbMATH — the first resource for mathematics

Nielsen, Jakob

Compute Distance To:
Author ID: nielsen.jakob Recent zbMATH articles by "Nielsen, Jakob"
Published as: Nielsen, J.; Nielsen, Jacob; Nielsen, Jakob
External Links: MGP · Math-Net.Ru · Wikidata · GND · MacTutor
Documents Indexed: 64 Publications since 1913, including 8 Books
Biographic References: 6 Publications

Publications by Year

Citations contained in zbMATH

34 Publications have been cited 682 times in 523 Documents Cited by Year
Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen. JFM 53.0545.12
Nielsen, Jakob
140
1927
Die Isomorphismen der allgemeinen, unendlichen Gruppe mit zwei Erzeugenden. JFM 46.0175.01
Nielsen, J.
117
1917
Die Isomorphismengruppe der freien Gruppen. JFM 50.0078.04
Nielsen, J.
100
1924
Abbildungsklassen endlicher Ordnung. Zbl 0027.26601
Nielsen, Jakob
46
1942
Om regning med ikke-kommutative faktorer og dens anvendelse i gruppeteorien. (Über das Rechnen mit nicht-vertauschbaren Faktoren und dessen Anwendung in der Gruppentheorie.). JFM 48.0123.03
Nielsen, J.
25
1921
On discontinuous groups of isometric transformations of the non-euclidean plane. Zbl 0034.38101
Fenchel, W.; Nielsen, J.
23
1948
Die Struktur periodischer Transformationen von Flächen. JFM 63.0553.03
Nielsen, J.
21
1937
Surface transformation classes of algebraically finite type. Zbl 0063.05952
Nielsen, Jakob
20
1944
Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen. II. JFM 55.0971.01
Nielsen, J.
19
1929
Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen. III. JFM 58.0613.01
Nielsen, J.
18
1932
On normal subgroups with finite index in \(F\)-groups. Zbl 0044.25403
Bundgaard, Svend; Nielsen, Jakob
17
1951
Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen. III. Zbl 0004.27501
Nielsen, Jakob
16
1932
Discontinuous groups of isometries in the hyperbolic plane. Edited by Asmus L. Schmidt. Zbl 1022.51016
Fenchel, Werner; Nielsen, Jakob
15
2003
Über die Isomorphismen unendlicher Gruppen ohne Relation. JFM 46.0175.02
Nielsen, J.
15
1918
A basis for subgroups of free groups. Zbl 0066.01202
Nielsen, Jakob
13
1955
Über die Minimalzahl der Fixpunkte bei den Abbildungstypen der Ringflächen. JFM 47.0527.03
Nielsen, J.
11
1920
Die Gruppe der dreidimensionalen Gittertransformationen. JFM 50.0074.04
Nielsen, J.
10
1924
Die Struktur periodischer Transformationen von Flächen. Zbl 0017.13302
Nielsen, Jakob
9
1937
Vorlesungen über elementare Mechanik. Übersetzt und bearbeitet von. W. Fenchel. JFM 61.1465.01
Nielsen, J.
9
1935
Über topologische Abbildungen geschlossener Flächen. JFM 50.0660.02
Nielsen, J.
7
1924
Über Gruppen linearer Transformationen. Zbl 0023.21302
Nielsen, Jakob
5
1940
Über fixpunktfreie topologische Abbildungen geschlossener Flächen. JFM 47.0527.02
Nielsen, J.
5
1920
Om geodætiske Linier i lukkede Mangfoldigheder med konstant negativ Krumning. JFM 51.0549.01
Nielsen, J.
4
1925
Über Gruppen linearer Transformationen. JFM 66.0085.04
Nielsen, J.
3
1940
Collected mathematical papers. Volume 1 (1913-1932). Volume 2 (1932- 1955). Ed. for the Danish Mathematical Society by Vagn Lundsgaard Hansen. Zbl 0609.01050
Nielsen, Jakob
2
1986
Kommutatorgruppen für das freie Produkt von zyklischen Gruppen. Zbl 0033.09902
Nielsen, Jakob
2
1948
Fixpunktfreie Abbildungen. Zbl 0027.09602
Nielsen, Jakob
2
1942
Om topologiske Afbildninger af en Jordankurve pas sig selv. JFM 54.0626.01
Nielsen, J.
2
1928
Einheitliche Beweise einiger Sätze aus der Flächentopologie. Zbl 0063.00659
Bundgaard, Svend; Nielsen, Jakob
1
1946
Topologie des transformations des surfaces. Zbl 0015.12801
Nielsen, Jakob
1
1936
Einige Sätze über topologische Flächenabbildungen. JFM 61.1354.01
Nielsen, J.
1
1935
Om Strukturen af en Vektormodul med endelig Basis. Med Anvendelse paa Diofantiske Approksimationer. JFM 58.0197.02
Nielsen, J.
1
1932
Om flytningsgrupper i planen og deres anvendelse i fladetopologien. JFM 53.0546.01
Nielsen, J.
1
1927
Om flytningsgruppen i den hyperbolske plan. JFM 53.0543.01
Nielsen, J.
1
1927
Discontinuous groups of isometries in the hyperbolic plane. Edited by Asmus L. Schmidt. Zbl 1022.51016
Fenchel, Werner; Nielsen, Jakob
15
2003
Collected mathematical papers. Volume 1 (1913-1932). Volume 2 (1932- 1955). Ed. for the Danish Mathematical Society by Vagn Lundsgaard Hansen. Zbl 0609.01050
Nielsen, Jakob
2
1986
A basis for subgroups of free groups. Zbl 0066.01202
Nielsen, Jakob
13
1955
On normal subgroups with finite index in \(F\)-groups. Zbl 0044.25403
Bundgaard, Svend; Nielsen, Jakob
17
1951
On discontinuous groups of isometric transformations of the non-euclidean plane. Zbl 0034.38101
Fenchel, W.; Nielsen, J.
23
1948
Kommutatorgruppen für das freie Produkt von zyklischen Gruppen. Zbl 0033.09902
Nielsen, Jakob
2
1948
Einheitliche Beweise einiger Sätze aus der Flächentopologie. Zbl 0063.00659
Bundgaard, Svend; Nielsen, Jakob
1
1946
Surface transformation classes of algebraically finite type. Zbl 0063.05952
Nielsen, Jakob
20
1944
Abbildungsklassen endlicher Ordnung. Zbl 0027.26601
Nielsen, Jakob
46
1942
Fixpunktfreie Abbildungen. Zbl 0027.09602
Nielsen, Jakob
2
1942
Über Gruppen linearer Transformationen. Zbl 0023.21302
Nielsen, Jakob
5
1940
Über Gruppen linearer Transformationen. JFM 66.0085.04
Nielsen, J.
3
1940
Die Struktur periodischer Transformationen von Flächen. JFM 63.0553.03
Nielsen, J.
21
1937
Die Struktur periodischer Transformationen von Flächen. Zbl 0017.13302
Nielsen, Jakob
9
1937
Topologie des transformations des surfaces. Zbl 0015.12801
Nielsen, Jakob
1
1936
Vorlesungen über elementare Mechanik. Übersetzt und bearbeitet von. W. Fenchel. JFM 61.1465.01
Nielsen, J.
9
1935
Einige Sätze über topologische Flächenabbildungen. JFM 61.1354.01
Nielsen, J.
1
1935
Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen. III. JFM 58.0613.01
Nielsen, J.
18
1932
Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen. III. Zbl 0004.27501
Nielsen, Jakob
16
1932
Om Strukturen af en Vektormodul med endelig Basis. Med Anvendelse paa Diofantiske Approksimationer. JFM 58.0197.02
Nielsen, J.
1
1932
Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen. II. JFM 55.0971.01
Nielsen, J.
19
1929
Om topologiske Afbildninger af en Jordankurve pas sig selv. JFM 54.0626.01
Nielsen, J.
2
1928
Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen. JFM 53.0545.12
Nielsen, Jakob
140
1927
Om flytningsgrupper i planen og deres anvendelse i fladetopologien. JFM 53.0546.01
Nielsen, J.
1
1927
Om flytningsgruppen i den hyperbolske plan. JFM 53.0543.01
Nielsen, J.
1
1927
Om geodætiske Linier i lukkede Mangfoldigheder med konstant negativ Krumning. JFM 51.0549.01
Nielsen, J.
4
1925
Die Isomorphismengruppe der freien Gruppen. JFM 50.0078.04
Nielsen, J.
100
1924
Die Gruppe der dreidimensionalen Gittertransformationen. JFM 50.0074.04
Nielsen, J.
10
1924
Über topologische Abbildungen geschlossener Flächen. JFM 50.0660.02
Nielsen, J.
7
1924
Om regning med ikke-kommutative faktorer og dens anvendelse i gruppeteorien. (Über das Rechnen mit nicht-vertauschbaren Faktoren und dessen Anwendung in der Gruppentheorie.). JFM 48.0123.03
Nielsen, J.
25
1921
Über die Minimalzahl der Fixpunkte bei den Abbildungstypen der Ringflächen. JFM 47.0527.03
Nielsen, J.
11
1920
Über fixpunktfreie topologische Abbildungen geschlossener Flächen. JFM 47.0527.02
Nielsen, J.
5
1920
Über die Isomorphismen unendlicher Gruppen ohne Relation. JFM 46.0175.02
Nielsen, J.
15
1918
Die Isomorphismen der allgemeinen, unendlichen Gruppe mit zwei Erzeugenden. JFM 46.0175.01
Nielsen, J.
117
1917
all top 5

Cited by 542 Authors

20 Zieschang, Heiner
15 Satoh, Takao
9 Rosenberger, Gerhard
7 Magnus, Wilhelm
7 McCullough, Darryl
7 Wen, Zhixiong
7 Zimmermann, Bruno P.
6 Gupta, Chander Kanta
6 Tan, Bo
5 Koschorke, Ulrich
5 Maskit, Bernard
5 Papistas, Athanassios I.
5 Rajeevsarathy, Kashyap
5 Series, Caroline
5 Shpilrain, Vladimir
4 Costa Gonzáles, Antonio Félix
4 Dolapchiev, Blagovest I.
4 Formanek, Edward W.
4 Grines, Vyacheslav Zigmundovich
4 Handel, Michael
4 Lyndon, Roger C.
4 Mikhalëv, Aleksandr Aleksandrovich
4 Miyanishi, Masayoshi
4 Nielsen, Jakob
4 Pitsch, Wolfgang
4 Wecken, Franz J.
4 Wen, Zhi-Ying
4 Yu, Jie-Tai
4 Zhang, Yiping
4 Zhuzhoma, Evgeniĭ Viktorovich
3 Aranson, Samuil Khaĭmovich
3 Bachmuth, Seymour
3 Baumslag, Gilbert
3 Birman, Joan S.
3 Bonahon, Francis
3 Day, Matthew B.
3 Dicks, Warren
3 Gabai, David
3 Haas, Andrew
3 Humphries, Stephen P.
3 Johnson, Francis E. A.
3 Kazez, William H.
3 Keen, Linda
3 Kra, Irwin
3 Lazaroiu, Calin Iuliu
3 Llibre, Jaume
3 Margalit, Dan
3 Mennicke, Jens L.
3 Mosher, Lee
3 Piollet, Daniel
3 Thomas Putman, Andrew
3 Wu, Jun
2 Algom-Kfir, Yael
2 Băbălîc, Elena-Mirela
2 Baer, Reinhold
2 Berthé, Valérie
2 Bowen, Rufus
2 Brendle, Tara E.
2 Burde, Gerhard
2 Chein, Orin
2 Collins, Donald J.
2 Edmonds, Allan L.
2 Enomoto, Naoya
2 Ewing, John Harwood
2 Fel’shtyn, Alexander
2 Fine, Benjamin L.
2 Fried, David
2 Frolkina, Olga D.
2 Goldman, William M.
2 Greenberg, Leon
2 Gromadzki, Grzegorz
2 Hall, Marshall jun.
2 Harer, John L.
2 Hilion, Arnaud
2 Hirose, Susumu
2 Ishizaka, Mizuho
2 Jiang, Boju
2 Kapovich, Ilya
2 Kofinas, Constantinos E.
2 Koruoglu, Ozden
2 Lehner, Joseph
2 Levin, Frank S.
2 Liu, Lixin
2 Liu, Yi
2 Lustig, Martin
2 Malfait, Wim
2 Masuda, Kayo
2 Mathews, Daniel V.
2 Matsumoto, Yukio
2 McShane, Greg
2 Metaftsis, Vassilis
2 Moh’d, Fida A. M.
2 Myasnikov, Alexei G.
2 Myrberg, Pekka Juhana
2 Noll, Thomas
2 Papadopoulos, Athanase
2 Parlier, Hugo
2 Penner, Robert C.
2 Peyrière, Jacques
2 Pichon, Anne
...and 442 more Authors
all top 5

Cited in 126 Serials

33 Mathematische Annalen
32 Transactions of the American Mathematical Society
23 Journal of Algebra
22 Mathematische Zeitschrift
21 Acta Mathematica
16 Archiv der Mathematik
16 Journal of Pure and Applied Algebra
16 Proceedings of the American Mathematical Society
15 Bulletin of the American Mathematical Society
13 Communications in Algebra
13 Geometriae Dedicata
13 Topology and its Applications
13 Bulletin of the American Mathematical Society. New Series
12 Inventiones Mathematicae
10 Geometry & Topology
9 Mathematical Proceedings of the Cambridge Philosophical Society
8 Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg
8 Tohoku Mathematical Journal. Second Series
8 Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série VI
8 Algebraic & Geometric Topology
7 Advances in Mathematics
7 Duke Mathematical Journal
6 Israel Journal of Mathematics
6 International Journal of Algebra and Computation
5 Mathematical Notes
5 Annales de l’Institut Fourier
5 Memoirs of the American Mathematical Society
5 European Journal of Combinatorics
4 Algebra and Logic
4 Journal of Soviet Mathematics
4 Michigan Mathematical Journal
4 Monatshefte für Mathematik
4 Results in Mathematics
4 Journal of the American Mathematical Society
4 Journal of Mathematical Sciences (New York)
4 Journal of Group Theory
3 Bulletin of the Australian Mathematical Society
3 Journal d’Analyse Mathématique
3 Nuclear Physics. B
3 Annales Scientifiques de l’École Normale Supérieure. Quatrième Série
3 Publications Mathématiques
3 Manuscripta Mathematica
3 Theoretical Computer Science
3 Journal of the Australian Mathematical Society
3 Journal of Topology and Analysis
2 Acta Mechanica
2 Archive for History of Exact Sciences
2 Rocky Mountain Journal of Mathematics
2 The Mathematical Intelligencer
2 Compositio Mathematica
2 Czechoslovak Mathematical Journal
2 Glasgow Mathematical Journal
2 Kodai Mathematical Journal
2 Osaka Journal of Mathematics
2 Semigroup Forum
2 Siberian Mathematical Journal
2 Ergodic Theory and Dynamical Systems
2 Journal of Symbolic Computation
2 Information and Computation
2 Expositiones Mathematicae
2 International Journal of Bifurcation and Chaos in Applied Sciences and Engineering
2 Algebra Colloquium
2 Bulletin des Sciences Mathématiques
2 Journal of the European Mathematical Society (JEMS)
2 Comptes Rendus. Mathématique. Académie des Sciences, Paris
2 Journal of Algebra and its Applications
2 Journal of Mathematics and Music
2 Journal of Fixed Point Theory and Applications
1 Archive for Rational Mechanics and Analysis
1 Communications in Mathematical Physics
1 Communications on Pure and Applied Mathematics
1 Discrete Mathematics
1 Indian Journal of Pure & Applied Mathematics
1 Journal of Applied Mathematics and Mechanics
1 Journal of Statistical Physics
1 Letters in Mathematical Physics
1 Russian Mathematical Surveys
1 Ukrainian Mathematical Journal
1 ZAMP. Zeitschrift für angewandte Mathematik und Physik
1 Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM)
1 Mathematics of Computation
1 Journal of Geometry and Physics
1 Soviet Applied Mechanics
1 Annali di Matematica Pura ed Applicata. Serie Quarta
1 Bulletin of the London Mathematical Society
1 Functional Analysis and its Applications
1 International Journal of Mathematics and Mathematical Sciences
1 Journal of Combinatorial Theory. Series A
1 Journal of Geometry
1 Journal of Number Theory
1 Mathematische Nachrichten
1 Proceedings of the Edinburgh Mathematical Society. Series II
1 Advances in Applied Mathematics
1 Acta Applicandae Mathematicae
1 \(K\)-Theory
1 International Journal of Mathematics
1 Journal of Global Optimization
1 Historia Mathematica
1 Linear Algebra and its Applications
1 Annales de l’Institut Henri Poincaré. Physique Théorique
...and 26 more Serials
all top 5

Cited in 42 Fields

218 Group theory and generalizations (20-XX)
150 Manifolds and cell complexes (57-XX)
73 Functions of a complex variable (30-XX)
50 Dynamical systems and ergodic theory (37-XX)
40 Several complex variables and analytic spaces (32-XX)
38 Algebraic topology (55-XX)
36 Algebraic geometry (14-XX)
22 Number theory (11-XX)
21 Differential geometry (53-XX)
18 Nonassociative rings and algebras (17-XX)
18 Computer science (68-XX)
15 General topology (54-XX)
13 Combinatorics (05-XX)
9 Mechanics of particles and systems (70-XX)
9 Quantum theory (81-XX)
8 History and biography (01-XX)
8 Geometry (51-XX)
7 Associative rings and algebras (16-XX)
7 Topological groups, Lie groups (22-XX)
7 Measure and integration (28-XX)
6 Commutative algebra (13-XX)
5 Mathematical logic and foundations (03-XX)
5 Global analysis, analysis on manifolds (58-XX)
5 Relativity and gravitational theory (83-XX)
4 Category theory; homological algebra (18-XX)
3 General and overarching topics; collections (00-XX)
3 General algebraic systems (08-XX)
3 Linear and multilinear algebra; matrix theory (15-XX)
2 Ordinary differential equations (34-XX)
2 Operator theory (47-XX)
1 Order, lattices, ordered algebraic structures (06-XX)
1 Field theory and polynomials (12-XX)
1 \(K\)-theory (19-XX)
1 Real functions (26-XX)
1 Abstract harmonic analysis (43-XX)
1 Calculus of variations and optimal control; optimization (49-XX)
1 Convex and discrete geometry (52-XX)
1 Probability theory and stochastic processes (60-XX)
1 Numerical analysis (65-XX)
1 Statistical mechanics, structure of matter (82-XX)
1 Geophysics (86-XX)
1 Biology and other natural sciences (92-XX)

Citations by Year

Wikidata Timeline

The data are displayed as stored in Wikidata under a Creative Commons CC0 License. Updates and corrections should be made in Wikidata.